[FOM] A question on disjunction and numerical existence properties for extensions of HA
wojtek at cs.cornell.edu
Fri Nov 18 12:01:11 EST 2005
In the article "The Disjunction Property Implies the
Numerical Existence Property"
(PNAS, August 1, 1975, vol. 72, no. 8, 2877-2878)
Friedman proves the any r.e. extension of HA which satisfies the Disjunction
Property satisfies also Numerical Existence Property. The r.e. assumption is
essential, as there is a \Delta^0_2 theory, obtained by extending HA
with false sentence \phi, which satisfied DP but not NEP.
Is the falseness of \phi essential to construct a counterexample?
In other words, is there a true extension of HA satisfying DP and
not satisfying NEP?
Ph. D. student
Computer Science Department
More information about the FOM